Previous |  Up |  Next


asymptotic behaviour of paths; Wiener field; stochastic diffusion equation
We prove a polynomial growth estimate for random fields satisfying the Kolmogorov continuity test. As an application we are able to estimate the growth of the solution to the Cauchy problem for a stochastic diffusion equation.
[1] G. DaPrato J. Zabczyk: Stochastic equations in infinite dimensions. Cambridge University Press, 1992. MR 1207136
[2] A. Friedman: Partial differential equations of parabolic type. Pгentice Hall, Englewood Cliffs, N.Y., 1964. MR 0181836 | Zbl 0144.34903
[3] A. Garsia: Continuity properties of Gaussian pгocesses with multidimensional time parameter. Proc. бth Berkeley Symp. Math. Statistics and Probability. Univ. California Press, Berkeley and L. A., 1972, pp. 369-374. MR 0410880
[4] A. M. Iljin A. C. Kalashnikov O. A. Olejnik: Second order linear equations of parabolic type. Uspekhi Mat. Nauk 17(3) (1962), 3-146. (In Russian.) MR 0138888
[5] R. S. Liptser A. N. Shiryaev: Martingale theory. Nauka, Moscow, 1986. (In Russian.) MR 0886678
[6] R. Manthey: On the Cauchy problem for reaction-diffusion equations with white noise. Math. Nachr. 136 (1988), 209-228. DOI 10.1002/mana.19881360114 | MR 0952473 | Zbl 0658.60089
[7] R. Redlinger: Existenzsätze für semilineare parabolische Systeme mit Funktionalen. Dissertation Universität Karlsruhe, 1982. Zbl 0535.35038
[8] R. Redlinger: Existence theorems for semilinear parabolic systems with functionals. Nonlinear Analysis 8(6) (1984), 667-682. DOI 10.1016/0362-546X(84)90011-7 | MR 0746724 | Zbl 0543.35052
[9] J. B. Walsh: An introduction to stochastic partial differential equations. Lect. Notes in Math. vol. 1180, Spгinger, 1986, 265-439. DOI 10.1007/BFb0074920 | MR 0876085 | Zbl 0608.60060
Partner of
EuDML logo